A remark on the paper "existence of equilibria of generalized games without compactness and paracompactness"

Yuan X.-Z. and Tarafdar E. (1998) A remark on the paper "existence of equilibria of generalized games without compactness and paracompactness". Nonlinear Analysis, Theory, Methods and Applications, 32 2: 163-165.

Author Yuan X.-Z.
Tarafdar E.
Title A remark on the paper "existence of equilibria of generalized games without compactness and paracompactness"
Journal name Nonlinear Analysis, Theory, Methods and Applications   Check publisher's open access policy
ISSN 0362-546X
Publication date 1998-01-01
Sub-type Article (original research)
Volume 32
Issue 2
Start page 163
End page 165
Total pages 3
Subject 2600 Mathematics
2603 Analysis
2604 Applied Mathematics
Keyword ℒ-majorized
Equilibria
Generalized games
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 13:30:50 EST by System User